# SDR AALA201710279019

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 1,525 hours, 607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY DAMPER GAUGE READS IN THE RED. SERVICED R2 DOOR EMERGENCY DAMPER GAUGE TO GREEN PER AMM 52-22-00.
